MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It is reported broken needle.Event description: material # 305106, batch # 3334821.On (b)(6) 2025 regeneron was informed of an event with eylea 8mg vial kit which was categorized with the defect component issue ci - broken filter needle.The office staff reported the following: ¿the needle broke off the syringe when the physician was attempting to switch needles while preparing an eylea hd dose on (b)(6) 2025.She explained the plastic part at the base of the syringe where the needle attaches broke off when the physician went to ¿twist or pull¿ the filter needle off.¿.
 
Additional Manufacturer Narrative
(b)(4) follow up: a needle breakage was reported.As a physical sample was not returned, a thorough sample evaluation could not be performed.To support the investigation, one photograph was provided and reviewed by the quality team.The image depicts a syringe with a needle hub attached.No additional information could be obtained from the photograph alone.A device history record (dhr) review was conducted for material number 305106, lot 3334821.The review did not identify any quality issues during the manufacturing process that could have contributed to the reported condition.No related quality notifications were found, and all production processes and final inspections were performed in accordance with specification requirements.To date, no similar complaints have been reported for this lot.Based on the available photograph, the reported symptom has been confirmed.However, due to the absence of a physical sample, a probable root cause could not be determined.

Brand Name
NEEDLE 30X1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22827862
Report Number1911916-2025-00589
Device Sequence Number19974587
Product Code FMI
UDI-Device Identifier00382903051069
UDI-Public(01)00382903051069(17)290131(10)3334821
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305106
Device Lot Number3334821
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown